RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2017, Volume 21, Number 4, Pages 752–759 (Mi vsgtu1577)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communication

The Cauchy problem for a system of the hyperbolic differential equations of the $n$-th order with the nonmultiple characteristics

A. A. Andreeva, J. O. Yakovlevab

a Samara State Technical University, Samara, 443100, Russian Federation
b Samara National Research University, Samara, 443086, Russian Federation

Abstract: In the paper the Cauchy problem is considered for the hyperbolic differential equation of the $n$-th order with the nonmultiple characteristics. The regular solution of the Cauchy problem for the hyperbolic differential equation of the $n$-th order with the nonmultiple characteristics is considered. In the paper the solution of the Cauchy problem for the system of the hyperbolic differential equations of the $n$-th order with the nonmultiple characteristics is considered. The existence and uniqueness theorem for the regular solution of the Cauchy problem for the system of the hyperbolic differential equations of the $n$-th order with the nonmultiple characteristics is considered as the result of the research.

Keywords: $n$-th order hyperbolic differential equation, system of the hyperbolic differential equations of the $n$-th order, nonmultiple characteristics, method of the general solutions, Cauchy problem, D'Alembert formula
Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1577

Full text: PDF file (634 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.3
MSC: 35L56
Received: November 17, 2017
Revised: December 13, 2017
Accepted: December 18, 2017
First online: December 25, 2017

Citation: A. A. Andreev, J. O. Yakovleva, “The Cauchy problem for a system of the hyperbolic differential equations of the $n$-th order with the nonmultiple characteristics”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:4 (2017), 752–759

Citation in format AMSBIB
\Bibitem{AndYak17}
\by A.~A.~Andreev, J.~O.~Yakovleva
\paper The Cauchy problem for a system of the hyperbolic differential equations of the $n$-th order with the nonmultiple characteristics
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2017
\vol 21
\issue 4
\pages 752--759
\mathnet{http://mi.mathnet.ru/vsgtu1577}
\crossref{https://doi.org/10.14498/vsgtu1577}
\zmath{https://zbmath.org/?q=an:06964886}
\elib{http://elibrary.ru/item.asp?id=32712836}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1577
  • http://mi.mathnet.ru/eng/vsgtu/v221/i4/p752

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. O. Yakovleva, “Zadacha Koshi dlya giperbolicheskogo uravneniya tretego poryadka”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 30–34  mathnet  crossref  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:216
    Full text:93
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020